| Model Number |
700FC27 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Mitral Regurgitation (1964); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/14/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that immediately post implant of this 27mm mitral annuloplasty band, the band was explanted and replaced with a 31mm band of the same model due to further needed resection of posterior leaflet height and regurgitation.The physician reported this was not a problem with the 27mm ring but rather a leaflet issue that needed to be corrected.No additional adverse patient effects were reported. .